# SDR VNAA2017122011101

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 7,009 hours, 6,384 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW GOT NOSE WHEEL STEERING INOP CAUTION MSG A FEW MINUTES AFTER TAKEOFF.  FC RAN QRH AND TRIED CLEARING THE MSG EN ROUTE.  UNABLE TO CLEAR IT IN THE AIR AND DECLARED EMERGENCY W/ CLT APPROACH.  FLIGHT LANDED SAFELY ON 36C.  MX RESET MESSAGE ON THE GROUND AND AIRCRAFT TAXIED IN UNDER ITS OWN POWER.
